# SDR CA130709011

- Difficulty date: July 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 1,587 hours
- Engine: Wilint FJ443A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 79646
- Condition: Failed
- Location: Engine
- Part time: 949 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED HEATER FAILURE INDICATION ON FINAL WHEN HEAT SELECTED ON. TROUBLESHOOTING CONFIRMED FAULT,  PART WAS REPLACED WITH REPAIRED PART, PN 118655, OPS CHECKED OK.
